# SDR P5CA2014072500022

- Difficulty date: July 25, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 8,298 hours, 1,141 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FIXED FAIRING PANEL NR 571AB INBD SUPPORT BEAM AFT & END FOUND CRACKED, SUPPORT BEAM REPAIR CARRIED OUT IAW RI-57-51-10611.
